# SDR HEEA072084

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 1,915 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 23069751
- Part serial: 13356
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REAR MOUNT BEARING HAS PLAY. REPLACED WITH SERVICEABLE ASSY.
